IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Stochastic Dominance and Optimal Portfolio

  • K. Dachraoui
  • G. Dionne

We analyze the effect of generalized first and second order stochastic dominance changes in a returns distribution on optimal financial portfolios with two risky and a risk free assets. We show that constant relative risk aversion plays an important role in explaining how the composition of the portfolios is affected. The results are interpreted in terms of two-fund separation.

(This abstract was borrowed from another version of this item.)

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.u-cergy.fr/IMG/2001-01Dionne.pdf
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Stefania Marcassa)


Download Restriction: no

Paper provided by THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise in its series THEMA Working Papers with number 2001-01.

as
in new window

Length:
Date of creation: 2001
Date of revision:
Handle: RePEc:ema:worpap:2001-01
Contact details of provider: Postal: 33, boulevard du port - 95011 Cergy-Pontoise Cedex
Phone: 33 1 34 25 60 63
Fax: 33 1 34 25 62 33
Web page: http://thema.u-cergy.fr
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Patrick L. Brockett & Linda L. Golden, 1987. "A Class of Utility Functions Containing all the Common Utility Functions," Management Science, INFORMS, vol. 33(8), pages 955-964, August.
  2. Caballé, Jordi & Pomansky, Alexey, 1995. "Mixed Risk Aversion," Working Paper Series 444, Research Institute of Industrial Economics.
  3. Dionne, G. & Gollier, C., 1996. "A Model Of Comparative Statics For Changes in Stochastic Returns With Dependent Risky Assets," Papers 96.420, Toulouse - GREMAQ.
  4. Meyer, Jack & Ormiston, Michael B, 1985. "Strong Increases in Risk and Their Comparative Statics," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(2), pages 425-37, June.
  5. K. Dachraoui & G. Dionne & L. Eeckhoudt & P. Godfroid, 1999. "Proper risk behavior," THEMA Working Papers 99-27, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
    • Dachraoui, K. & Dionne, G. & Eeckhoudt, L. & Godfroid, P., 1999. "Proper Risk Behavior," Papers 99-27, Paris X - Nanterre, U.F.R. de Sc. Ec. Gest. Maths Infor..
  6. Eeckhoudt,L. & Gollier, C., 1997. "Changing in Risk and Risk Taking: A Survey," Papers 97.472, Toulouse - GREMAQ.
  7. Eeckhoudt, Louis & Gollier, Christian & Schlesinger, Harris, 1996. "Changes in Background Risk and Risk-Taking Behavior," Econometrica, Econometric Society, vol. 64(3), pages 683-89, May.
  8. Ross, Stephen A, 1981. "Some Stronger Measures of Risk Aversion in the Small and the Large with Applications," Econometrica, Econometric Society, vol. 49(3), pages 621-38, May.
  9. Rothschild, Michael & Stiglitz, Joseph E., 1970. "Increasing risk: I. A definition," Journal of Economic Theory, Elsevier, vol. 2(3), pages 225-243, September.
  10. Dachraoui, K. & Eeeckhoudt, L. & Godfroid.P., 1999. "Proper Risk Behavior," Ecole des Hautes Etudes Commerciales de Montreal- 99-01, Ecole des Hautes Etudes Commerciales de Montreal-Chaire de gestion des risques..
  11. Rothschild, Michael & Stiglitz, Joseph E., 1971. "Increasing risk II: Its economic consequences," Journal of Economic Theory, Elsevier, vol. 3(1), pages 66-84, March.
  12. Cass, David & Stiglitz, Joseph E., 1970. "The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds," Journal of Economic Theory, Elsevier, vol. 2(2), pages 122-160, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ema:worpap:2001-01. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Stefania Marcassa)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.